应用概率统计
          Home |   About Journal | Editorial | Instruction | Subscription | Contact Us | Chinese
应用概率统计
 

Office Online

 
 

Journal Online

 
 
Other articles related with "O211":
159 CHEN Mu-Fa
  New Progress on L.K. Hua's Optimization Theory of Economics
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2022 Vol.38 (2): 159-178 [Abstract] (17) [HTML 1 KB] [PDF 342 KB] (76)
237 ZHANG Yi
  The Posterior Ratemaking of Premium in Binary Bayesian Collective Risk Model
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2022 Vol.38 (2): 237-252 [Abstract] (6) [HTML 1 KB] [PDF 242 KB] (40)
267 WANG Hao; CHENG Xiaoqiang; GONG Xiaojie
  Optimal Dividend and Capital Injection Problem with Random Delay
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2022 Vol.38 (2): 267-284 [Abstract] (16) [HTML 1 KB] [PDF 560 KB] (49)
1 YANG Zhaoqiang; TIAN Yougong
  Bankruptcy Probability of a Lever Company: Lookback Option Pricing Method
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2022 Vol.38 (1): 1-23 [Abstract] (81) [HTML 1 KB] [PDF 843 KB] (530)
71 DENG Yong; HU Yijun
  Multivariate Quasiconvex Risk Statistics with Scenario Analysis
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2022 Vol.38 (1): 71-85 [Abstract] (30) [HTML 1 KB] [PDF 219 KB] (203)
86 HAN Qi;LU Ziqiang;HAN Yanan;CHEN Zhihe
  Discrete-Time Quantum Random Walks on the N-ary Tree
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2022 Vol.38 (1): 86-98 [Abstract] (37) [HTML 1 KB] [PDF 421 KB] (187)
111 FU Zongkui; FEI Dandan; ZHANG Cong; SUN Limin
  Complete Convergence for NSD Random Variable Sequences
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2022 Vol.38 (1): 111-122 [Abstract] (32) [HTML 1 KB] [PDF 593 KB] (194)
123 ZHANG Bo;ZHANG Zhimin
  Valuing Guaranteed Minimum Death Benefits by Complex Fourier Series Expansion
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2022 Vol.38 (1): 123-137 [Abstract] (33) [HTML 1 KB] [PDF 660 KB] (201)
151 HONG Hejing; HU Zechun
  Unlinking Theorem for Symmetric Quasi-Convex Polynomials
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2022 Vol.38 (1): 151-158 [Abstract] (35) [HTML 1 KB] [PDF 443 KB] (186)
569 JING Haojie; PENG Jiangyan; JIANG Zhiquan
  Tail Asymptotic of Discrete-Time Risk Model with Compound Dependence and Numerical Simulation
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2021 Vol.37 (6): 569-584 [Abstract] (41) [HTML 1 KB] [PDF 882 KB] (225)
598 WU Xiao; GUO Zhenbin
  Convergence Problem of a Sequence of First Passage Markov Decision Processes with Varying Discount Factors
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2021 Vol.37 (6): 598-610 [Abstract] (40) [HTML 1 KB] [PDF 645 KB] (186)
611 LIN Xiang; QIAN Yiping; SHU Yingbin
  Optimal Portfolio Selection Problem under Relative Return Concerns
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2021 Vol.37 (6): 611-626 [Abstract] (42) [HTML 1 KB] [PDF 1700 KB] (230)
495 ZHUANG Wei
  Research on Estimation Methods for the Upper-Truncated Geometric Mixture Distribution
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2021 Vol.37 (5): 495-506 [Abstract] (35) [HTML 1 KB] [PDF 725 KB] (163)
507 XU Mingzhou; CHENG Kun
  Precise Rates in the Generalized Law of the Iterated Logarithm in Multidimensional Euclidean Space
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2021 Vol.37 (5): 507-514 [Abstract] (35) [HTML 1 KB] [PDF 511 KB] (162)
515 LI Yuqiang; YAO Qiang
  Deviations for Weak Record Numbers in Simple Random Walks
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2021 Vol.37 (5): 515-522 [Abstract] (42) [HTML 1 KB] [PDF 480 KB] (165)
544 CHEN Mu-Fa
  Summary of Growth of Mathematical Stochastics
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2021 Vol.37 (5): 544-550 [Abstract] (63) [HTML 1 KB] [PDF 12543 KB] (221)
331 CHAI Jingjing; GUO Jingjun
  Mixed Gaussian Heston Asset Pricing Model and Statistics Simulation Analysis
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2021 Vol.37 (4): 331-345 [Abstract] (69) [HTML 1 KB] [PDF 1059 KB] (243)
421
  The Existence of Optimal Control for Continuous-Time Markov Decision Processes in Random Environments
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2021 Vol.37 (4): 421-440 [Abstract] (50) [HTML 1 KB] [PDF 522 KB] (172)
274 BO Lijun; ZHANG Tingting
  The Optimal MFG Switching Strategy of Prevention Efforts for COVID-19
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2021 Vol.37 (3): 274-290 [Abstract] (90) [HTML 1 KB] [PDF 1149 KB] (233)
291 NIE Changwei; CHEN Mi
  The Expected Penalty Function in a Discrete Markov-Modulated Risk Model
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2021 Vol.37 (3): 291-302 [Abstract] (74) [HTML 1 KB] [PDF 551 KB] (237)
123 XIA Xiaoyu; YAN Litan
  Weak Solutions for Stochastic Differential Equations Driven by Fractional Brownian Motion
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2021 Vol.37 (2): 123-135 [Abstract] (140) [HTML 1 KB] [PDF 492 KB] (540)
174 JING Ying;YANG Weiguo
  A Class of Strong Limit Theorems for MCBRE
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2021 Vol.37 (2): 174-180 [Abstract] (94) [HTML 1 KB] [PDF 415 KB] (230)
181 ZHAO Haiqing; PAN Lijun
  Stability of Stochastic Systems with Markov Switching and Several Delayed Impulses
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2021 Vol.37 (2): 181-191 [Abstract] (121) [HTML 1 KB] [PDF 629 KB] (243)
37 SHI Wanlin
  Moderate Deviation for the Rightmost Position in a Branching Brownian Motion
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2021 Vol.37 (1): 37-46 [Abstract] (104) [HTML 1 KB] [PDF 572 KB] (1132)
47 ZHANG Xiaoyue; ZHANG Meijuan
  Branching Random Walks with Bounded Steps in Random Environments
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2021 Vol.37 (1): 47-58 [Abstract] (119) [HTML 1 KB] [PDF 606 KB] (969)
569 BAI Mingyan; PENG Jiangyan; JING Haojie
  Asymptotic Estimates of Finite-Time Ruin Probabilities with Dependent Risks and CMC Simulations
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2020 Vol.36 (6): 569-585 [Abstract] (108) [HTML 1 KB] [PDF 576 KB] (530)
627 LIU Weiqiang; ZHAN Mengya
  Optimal Dividend and Capital Injection Strategies in the Compound Poisson Model with Random Interest Rates
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2020 Vol.36 (6): 627-655 [Abstract] (146) [HTML 1 KB] [PDF 625 KB] (479)
536 ZHAO Xia;SHI Yu
  Asset Allocation and Reinsurance Policy for a Mean-Variance-CVaR Insurer in Continuous-Time
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2020 Vol.36 (5): 536-550 [Abstract] (140) [HTML 1 KB] [PDF 888 KB] (393)
331 LI Doudou; ZHANG Mei
  Limit Theorem and Parameter Estimation for a Critical Branching Process with Mixing Immigration
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2020 Vol.36 (4): 331-341 [Abstract] (153) [HTML 1 KB] [PDF 438 KB] (647)
365 HAN Qi; CHEN Zhihe; YIN Shide; LU Ziqiang
  The Related Properties of Quantum Walk on the Finite Graphs
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2020 Vol.36 (4): 365-380 [Abstract] (107) [HTML 1 KB] [PDF 484 KB] (552)
First page | Prev page | Next page | Last pagePage 1 of 3, 77 records
  Copyright © 2006 Editorial By��CHINESE JOURNAL OF APPLIED PROBABILITY AND STATISTICS��
Support by Beijing Magtech Co.ltd  support@magtech.com.cn